MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 50cm; Dorsal Root Ganglion Stimulator For Pain Relief

Abbott Medical Kit Implantable Slim Tip Lead, 50cm; Dorsal Root Ganglion Stimulator For Pain Relief
Model Number MN10450-50A
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.Diagnostic testing revealed high impedances on three leads, and x-ray imaging showed migration of the left l5 lead.As a result, surgical intervention was performed on 06jul2026.During the procedure, it was observed that the leads had become disconnected from the ipg because they had not been properly tightened into the device.Consequently, the ipg and the migrated lead were replaced, while the remaining original leads were tightened into the new ipg to address the issue.Following the procedure, the patient continued to experience ineffective therapy because the leads that were not replaced were not providing stimulation.Therefore, additional surgical intervention may be undertaken to address the remaining issue.
 
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.

Brand Name
Kit Implantable Slim Tip Lead, 50cm
Common Device Name
Dorsal Root Ganglion Stimulator For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50047077
Report Number1627487-2026-09154
Device Sequence Number10520879
Product Code PMP
UDI-Device Identifier05415067025531
UDI-Public(01)05415067025531(10)AB2235(17)190201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2019
Device Model NumberMN10450-50A
Device Catalogue NumberMN10450-50A
Device Lot NumberAB2235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG Lead
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight175 LB